# SDR CA120113013

- Difficulty date: January 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna T206H
- Aircraft time: 2,571 hours
- Engine: Lyc TIO540AJ1A
- Propeller: Mcauly B3D36C432
- System (JASC): 2731 · Elevator Tab Control System
- Part: Sprocket
- Part number: 12601131
- Condition: Broken
- Location: Drive Shaft
- Part time: 2,744 hours
- Component: Elevator Trim, Cessna
- Component part number: 12601492
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON RIGGING CHECK, THE ELEVATOR TRIM SYS WAS MOVED THOUGH RANGE OF MOTION.  THE SYSTEM BECAME LOOSE AND IT WAS DISCOVERED THAT THE SPROCKET SHAFT HAD BROKEN AT THE INSTALLATION ROLL PIN LOCATION.  IT IS OUR BELIEF IT BROKE AT A PRE-EXISTING CRACK FROM FACTORY INSTALLATION.  NEW ACTUATOR ORDERED AND WILL BE INSTALLED.
